# SDR PIDA07038

- Difficulty date: July 30, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N583CC
- Make and model: Boeing 737291
- Aircraft serial: 21069
- Aircraft time: 61,454 hours, 57,210 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, REMOVED PREVIOUS REPAIR AT RT FWD CORNER OF ELECTRONIC ACCESS DOOR FOR EVALUATION AND NOTED ADDITIONAL CRACK IN SKIN UNDER DOUBLER.  REPAIRED AREA IAW SRM 52-00-3 FIGURE 5.
